We considera nonlinear degenerate parabolic equation which arises in some recent problems of mathematical Finance.Using a harmonic analysis technique on Lie groups, we prove that,if the linearized equation satisfies the Hoermander's condition, then the solution is smooth.
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance / Citti, G.; Pascucci, A.; Polidoro, Sergio. - In: DIFFERENTIAL AND INTEGRAL EQUATIONS. - ISSN 0893-4983. - STAMPA. - 14:6(2001), pp. 701-738.